# SDR GAIA9612

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN GEAR DOWN WAS SELECTED DURING APPROACH TO TOL, NOSE LANDING GEAR DID NOT EXTEND AND GEAR WAS CYCLED AND EXTENDED SUCCESSFULLY.  DOOR WAS RE-RIGGED AND GEAR CYCLED 10 TIMES BY NORMAL METHOD AND 3 TIMES MANUALLY.  AIRCRAFT WAS RETURNED TO SERVICE AND NO FURTHER TROUBLE REPORTED.  (M)
